# SDR A6WA200840452

- Difficulty date: May 27, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 23,261 hours, 19,941 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AROUND SCREW HOLES UNDER PROTECTIVE PLATE OF SERVICE DOOR.  CORROSION ON SKIN AROUND SCREW HOLES REMOVED IAW SRM 51-41-06. (A)
